# SDR SWAA2021020446179

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 46,062 hours, 27,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE IN BULLNOSE 20ABC / SECURED PER AMM 33-51-03
